I feel miserable stomach wise but feel less depressed. Do you think I should see a different doctor for the stomach problems or call my mental health doc. I went from 115 lbs. to 130 lbs, within the last 12 months. Any advise? Thank you.
Hi, dj! Alas, weight gain and stomach pain are common for some people taking Celexa ~ and most other antidepressants, antipsychotics, and mood stabilizers and you are one of them. Definitely talk with your mental care provider first. Possibly a dosage adjustment will do the trick or a switch to a more weight neutral antidepressant.
You can help minimize the weight gain with a healthy diet and exercise but if you're one of the unlucky ones who experiences the side effect there's basically nothing for it. The drug affects your metabolism in a dozen ways.
Just for the record, I've gained 30lbs on my lithium. It works so well I decides to just grin and bear it.
Best wishes to you! WCV
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Mar 2017 • 4 answers
Cymbalta - My husband is taking a very high dosage and rarely sleeps, no sex drive for 3 months at a
Updated 21 May 2014 • 1 answer
Depakote ER - I keep seeing whole tablets in my stool. Then my Doctor and mental health team get on?
Updated 30 Mar 2015 • 2 answers
Updated 6 Oct 2015 • 3 answers
I've had mental health for many years but feel I'm been treated for depression I hear voices in hea?
Updated 22 Feb 2016 • 1 answer